MathSciNet Relay Station
MathSciNet bibliographic data
MR2231894 (2007f:20046) 20E06 (57M07)
Calegari, Danny; Dunfield, Nathan M. An ascending HNN extension of a free group inside ${\rm SL}\sb 2\Bbb C$. Proc. Amer. Math. Soc. 134 (2006), no. 11, 3131–3136 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement